# SDR DALA2023051903993

- Difficulty date: May 18, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 60,606 hours, 31,651 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3116, CORROSION SHEAR TIE LOCATED BETWEEN FR55 AND STR42L TO STR43L IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED SHEAR TIE LOCATED BETWEEN FR55 AND STR42L TO STR43L IN AFT CARGO COMPARTMENT AS PER A319 SRM 51-72-11 AND DWG D53476318. (LP 2773656)
